# SDR IPXA2025031129315

- Difficulty date: March 3, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 65B02025126
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - SKIN, R/H WING INBOARD MID FLAP UPPER PANEL EXTERNAL SURFACE, PANEL NO.677JT (AGING A/C INSPECTION) (REPAIR).  CLEAN, SEAL AND FINFISH REPAIR AREA I.A.W. 747-400SF SRM 51-70-10-2R-0 PARAGRAPH 22 REV.62.  I.A.W AMM 51-24-11-477-083 REV.113, REPAINT REWORK AREA.  JOB COMPLETED AND CONDITION CHECK NORMAL.
